# SDR UALA2013010700095

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,789 hours, 16,149 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Handset Jack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD JUMPSEAT INTERPHONE HAS STATIC, PA IS OKAY.   REPAIRED BROKEN WIRE ON HANDSET JACK PER WDM.
